# SDR HALA2020092903134

- Difficulty date: September 29, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 25,972 hours, 35,372 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Bs 1098
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

492 C CHECK.  CORROSION DISCOVERED ON THE STA 1098.868 FRAME TEE (PN 9971144-61) AT L-28L.  THE CORROSION WAS MECHANICALLY REMOVED WITH MORE THAN 50% MATERIAL LOST IN THE VERTICAL FLANGE AND PITTING CORROSION 100% THROUGH THE AFT HORIZONTAL FLANGE.  INSTALLED VERTICAL FASTENERS ONLY IN REPAIR, PER E105-492088-PERM FIGURE 2.  09/11/20 MECH 11006; INSP 4760.  INSTALL REPAIR PARTS E105-492088-PERM.   SEAL AREA PENDING AND PRIME AND PAINT FASTENER PENDING.  EDGE SEALED AROUND REPAIRED AREA.  0   PRIME AND PAINT FASTENERS PENDING.  PRIMED AND PAINT, PER SRM 51-22-01.
